MENU

You are here

Publications

Export 1691 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Griguolo L, Seminara D, Szabo RJ, Tanzini A. Black Holes, Instanton Counting on Toric Singularities and q-Deformed Two-Dimensional Yang-Mills Theory.; 2007. Available from: http://hdl.handle.net/1963/1888
Giuliani N. BlackNUFFT: Modular customizable black box hybrid parallelization of type 3 NUFFT in 3D. Computer Physics Communications [Internet]. 2019 ;235:324 - 335. Available from: http://www.sciencedirect.com/science/article/pii/S0010465518303539
Gadalla M, Tezzele M, Mola A, Rozza G. BladeX: Python Blade Morphing. The Journal of Open Source Software. 2019 ;4:1203.
Jenssen HK, Sinestrari C. Blowup asymptotics for scalar conservation laws with a source. Comm. in Partial Differential Equations 24 (1999) 2237-2261 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3482
Bressan A, Fonte M. On the Blow-up for a Discrete Boltzmann Equation in the Plane. Discrete Contin. Dyn. Syst. 13 (2005) 1-12 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2244
Tasso E. On the blow-up of GSBV functions under suitable geometric properties of the jump set. Advances in Calculus of Variations [Internet]. 2020 . Available from: https://doi.org/10.1515/acv-2019-0068
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Franco D, Reina C. A Borel-Weil-Bott approach to representations of \rm sl\sb q(2,C). Lett. Math. Phys. 29 (1993) 215-217 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/3538
Michelangeli A. Born approximation in the problem of the rigorous derivation of the Gross-Pitaevskii equation.; 2006. Available from: http://hdl.handle.net/1963/1819
Michelangeli A. Bose-Einstein condensation: analysis of problems and rigorous results.; 2007. Available from: http://hdl.handle.net/1963/2189
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Ambrosetti A, Malchiodi A, Ruiz D. Bound states of Nonlinear Schroedinger Equations with Potentials Vanishing at Infinity. J. Anal. Math. 98 (2006) 317-348 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1756
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089
Bertola M. Boutroux curves with external field: equilibrium measures without a variational problem. Anal. Math. Phys. [Internet]. 2011 ;1:167–211. Available from: http://dx.doi.org/10.1007/s13324-011-0012-3
Berti M, Biasco L. Branching of Cantor Manifolds of Elliptic Tori and Applications to PDEs. Communications in Mathematical Physics. 2011 ;305:741-796.
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Barchiesi M, Lazzaroni G, Zeppieri CI. A bridging mechanism in the homogenisation of brittle composites with soft inclusions. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7492
Caldiroli P, Musina R. Bubbles with prescribed mean curvature: the variational approach.; 2009. Available from: http://hdl.handle.net/1963/3659
Lucantonio A, Roché M, Nardinocchi P, Stone HA. Buckling dynamics of a solvent-stimulated stretched elastomeric sheet. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34967
Bressan A, Shen W. BV estimates for multicomponent chromatography with relaxation. Discrete Contin. Dynam. Systems 6 (2000) 21-38 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1336

Pages

Sign in